Pacific Journal of Mathematics

The spectrum and the radical in locally $m$-convex algebras.

Eleanor Killam

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 581-588.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036495

Mathematical Reviews number (MathSciNet)
MR0145364

Zentralblatt MATH identifier
0117.09901

Subjects
Primary: 46.50

Citation

Killam, Eleanor. The spectrum and the radical in locally $m$-convex algebras. Pacific J. Math. 12 (1962), no. 2, 581--588. https://projecteuclid.org/euclid.pjm/1103036495


Export citation

References

  • [1] E. A. Michael, Locally multiplicatively-convextopological algebras, Memoirs of the American Mathematical Society, no. 11, 1952.
  • [2] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand Co. (1960).
  • [3] L. Waelbroeck, Locally convex algebras: spectral theory, Seminar on Complex Analysis, Institute of Advanced Studies 1957-58.
  • [4] S. Warner, Polynomial completeness in locally multiplicativelyconvex algebras, Duke Math. J., 23 (1956), 1-12.,
  • [5] B. Yood, Seminar on Banach Algebras, University of California (1956-57).